# SDR C2XA00IA202

- Difficulty date: July 6, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Part number: CBC16707
- Condition: Shorted
- Location: Coffemaker
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ISP - FLT 1119 - THE CREW REPORTED A SMELL OF BURNING COFFEE AND RUBBER COMING FROM THE CABIN.  THE AIRCRAFT LANDED AT ISP WITHOUT INCIDENT WHERE MAINTENANCE PLACED THE GALLEY HOT JUGS ON MEL 25-60-02/3 CONTROL NR 264838, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT LANDED AT IAH WHERE MAINTENANCE REMOVED AND REPLACED THE HOT JUG CONNECTOR, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
